Use of recursion and analytical relations in evaluation of hypergeometric functions arising in multicenter integrals with noninteger n Slater type orbitals


Guseinov I., Mamedov B.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.38, no.4, pp.511-517, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 4
  • Publication Date: 2005
  • Doi Number: 10.1007/s10910-005-6904-4
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.511-517

Abstract

In this work we present the new recursion and analytical relations for the calculation of hypergeometric functions F(1,b;c;z) occurring in multicenter integrals of noninteger n Slater type orbitals. The formulas obtained are numerically stable for 0 < z < 1 and all integer and noninteger values of parameters b and c.